I recently started seeing a pain specialist for my spinal fusion pain and nerve pain. He started me on a drug named Tramidol to treat the nerve pain. Usually this drug causes drowsiness and a side effect and I was afraid it would take away what little energy I did have and be yet another hurdle to my weight loss goals. BUT instead the treatment is causing restlessness and it is helping with the pain. I was going to call the doctor and complain about not being able to sleep but I have lost 7 pounds since starting the drug!!!! I think I will wait until I meet my weight loss goal and then tell him about the side effects : )
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.